Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN On-line: 2152-5110

Volumes:
Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i5.80
9 pages

Analytical Method of Solution of Nonlinear Problems of Unsteady Cavity Flows

Yu. A. Semenov
Institute of Hydromechanics of NAS of Ukraine, 8/4 Zhelyabov Street, Kyiv-180, MSP, 03680, Ukraine

RESUMO

A direct method of finding the flow potential for inverse boundary-value problems including those for cavity flows is proposed. The method is based on the theory of functions of complex variable and make it possible to find the functions of complex velocity and the derivative of the complex potential from their modulus and argument at the boundary of the flow region. The method has been evaluated when solving the problem on an unsteady cavity flow around a wedge (a plate as a special case).


Articles with similar content:

A Time-Domain Cavitation Model Using a Three-Dimensional Boundary-Element Method
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 5
I. Kirschner, D. Kring, J. Uhlman
AN EFFICIENT NUMERICAL INTEGRATION ALGORITHM FOR INTEGRAL TRANSFORM SOLUTION OF NONLINEAR CONVECTION-DIFFUSION PROBLEMS
Hybrid Methods in Engineering, Vol.2, 2000, issue 4
Humberto Araujo Machado
UNIFIED INTEGRAL TRANSFORMS ALGORITHM FOR CONVECTION-DIFFUSION IN IRREGULAR GEOMETRIES AND COMPLEX CONFIGURATIONS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2014, issue
Diego C. Knupp, Carolina Palma Naveira-Cotta, Renato M. Cotta
Approximation in the Mean of Classes of the Functions with Fractional Derivatives by their Abel-Poisson Integrals
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Tatyana V. Zhyhallo
Synthesizing the Mathematical Model of an Extremal Control Object by a Gedanken Complete Factor Experiment
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
Oleg V. Babak